MathSciNet Relay Station
MathSciNet bibliographic data
MR1249212 (95b:34066) 34C27 (34B15)
Berger, M. S.; Chen, Y. Y. Forced quasiperiodic and almost periodic solution for nonlinear systems. Nonlinear Anal. 21 (1993), no. 12, 949–965.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement